Letters in Mathematical Physics

, Volume 51, Issue 1, pp 37–45

On Some Automorphisms of the Set of Effects on Hilbert Space

  • Lajos Molnár
Article

Abstract

The set of all effects on a Hilbert space has an affine structure (it is a convex set) as well as a multiplicative structure (it can be equipped with the so-called Jordan triple product). In this paper we describe the corresponding automorphisms of that set.

effect algebra Hilbert space operator algebra factor automorphism 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Kluwer Academic Publishers 2000

Authors and Affiliations

  • Lajos Molnár
    • 1
  1. 1.Institute of MathematicsLajos Kossuth UniversityDebrecenHungary

Personalised recommendations